Numerical approaches to linear—quadratic differential games with imperfect observations

Share/Save/Bookmark

Bagchi, Arunabha and Olsder, Geert Jan (1983) Numerical approaches to linear—quadratic differential games with imperfect observations. Journal of the Franklin Institute, 315 (5-6). pp. 423-433. ISSN 0016-0032

open access
[img]
Preview
PDF
527kB
Abstract:A two-person pursuit—evasion stochastic differential game with state and measurements corrupted by noises is considered. In an earlier paper the problem was reformulated and solved in an infinite-dimensional-state space, and the existence of saddle-point solutions under certain conditions was proved. The present paper provides a numerical solution for the resulting continuous-time integro-partial differential equations. This solution scheme is based on the utilization of the second guessing technique, and, in spite of the fact that a complicated set of integro-partial differential equations have to be solved, the numerical results seem plausible and promising.
Item Type:Article
Copyright:© 1983 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/69181
Official URL:http://dx.doi.org/10.1016/0016-0032(83)90061-3
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page